Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Radon-Nikodym property in conjugate Banach spaces
HTML articles powered by AMS MathViewer

by Charles Stegall PDF
Trans. Amer. Math. Soc. 206 (1975), 213-223 Request permission

Abstract:

We characterize conjugate Banach spaces ${X^\ast }$ having the Radon-Nikodym Property as those spaces such that any separable subspace of $X$ has a separable conjugate. Several applications are given.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A45, 46B99, 46G10
  • Retrieve articles in all journals with MSC: 28A45, 46B99, 46G10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 206 (1975), 213-223
  • MSC: Primary 28A45; Secondary 46B99, 46G10
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0374381-1
  • MathSciNet review: 0374381